MAUDE Adverse Event Report: DEPUY MITEK LLC US INTERMED TUBESET SCHKVLVE 24PK; ARTHROSCOPE

DEPUY MITEK LLC US INTERMED TUBESET SCHKVLVE 24PK; ARTHROSCOPE
Catalog Number 281142
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopy surgical procedure while using the inflow tubing fms vue 24pk device, it was observed that from the beginning of the procedure, the room nurse flushed the tubing, and the flush never stopped, delivering a significant amount of fluid into the knee.This resulted in massive infiltration in the patient's thigh and calf.At no point did a pressure alarm manifest.The inflow tubing fms vue 24pk device pump was changed and the overpressure issue was not resolved.The inflow tubing fms vue 24pk device, intermed tubeset schkvlve 24pk device and the unk - fluid management device were all in use with the event occurred.There was a thirty minute delay to the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.This is report 2 of 3 of (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found it was in used condition; the device had the tubbing¿s connectors cut by the customer and not returned for evaluation.The overall surface had saline residue.No anomalies could be observed.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was not confirmed as the observed condition of the intermed tubeset schkvlve 24pk would have not contributed to the complained device issue.¿ based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
INTERMED TUBESET SCHKVLVE 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key23383245
Report Number1221934-2025-04069
Device Sequence Number8718262
Product Code HRX
UDI-Device Identifier10886705015900
UDI-Public(01)10886705015900(10)3013667(17)270130
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number281142
Device Lot Number3013667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/06/2025
12/04/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/11/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown